# SDR HNAA00029

- Difficulty date: May 3, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 33,416 hours, 37,528 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Control Cable
- Condition: Out Of Rig
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD DOOR OPENED IN FLIGHT AFTER GEAR RETRACTION SEQUENCE WAS COMPLETE.  RERIGGED ALTERNATE EXTENSION CABLES FOR LT FWD DOOR ACTUATOR.
